MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL SPEEDTRAP CONSTRUCT  WHITE, LONG; POLYETHYLENE SUTURE

MEDOS INTERNATIONAL SARL SPEEDTRAP CONSTRUCT  WHITE, LONG; POLYETHYLENE SUTURE
Model Number 223747
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).Reporter is a j&j sales representative.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep in hong kong that during an acl (anterior cruciate ligament reconstruction) procedure on (b)(6) 2022, it was observed that the speedtrap construct  white, long device failed to compress onto the graft; and therefore, fell off from the graft.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the product was returned to mitek for evaluation.Mitek then conducted visual inspection of device received.The speedtrap was received and evaluated.Visual observations reveals that the suture was not assembly.It was identified that the suture was damage, it had some areas slightly frayed and mechanical marks.The polypropylene cage has no structural anomalies and none of the retraining tabs are broken.A manufacturing record evaluation was performed for the finished device lot number: 9l25682, and no nonconformances were identified.Based on the condition of the device, this complaint can be confirmed and we cannot determine a root cause for this failure mode.The possible root cause could be attributed when trim the graft ends less than 3mm from the distal whip stitch, which could cause that suture construct may slip off the graft.Also, it is possible that may not apply axial tension to the graft while pulling each suture limb.However, it cannot be conclusively affirmed.As per ifu, it is important to orient the delivery device with suture tails distal to the graft end.Do not trim graft ends less than 3mm from the distal whip stitch; the suture construct may slip off the graft.Orient the delivery device with the suture tails distal to the graft end.Pass the graft through all suture loops until the graft end is flush with jaws of the delivery device.Apply axial tension to the graft while pulling each suture limb until all suture loops are tight around the graft.Avoid over tensioning as this may compromise the integrity of the speedtrap suture/graft construct.As part of mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.

Brand Name
SPEEDTRAP CONSTRUCT  WHITE, LONG
Common Device Name
POLYETHYLENE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key15495024
Report Number1221934-2022-02950
Device Sequence Number5856399
Product Code GAT
UDI-Device Identifier10886705027149
UDI-Public10886705027149
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K161638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number223747
Device Catalogue Number223747
Device Lot Number9L25682
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer09/29/2022
11/29/2022
Initial Report FDA Received Date09/27/2022
Supplement Report FDA Received Date10/01/2022
12/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown